MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. ONFLEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. ONFLEX; SURGICAL MESH
Catalog Number 0115411
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hernia (2240)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided we are unable to determine to what extent, if any the onflex mesh may have caused or contributed to the patient's recurrent hernia.To date, there has been no surgical intervention.At this time no conclusion can be made.Recurrence is a known inherent risk of hernia repair surgery.Regarding recurrence the warning section of the instructions-for-use states, "to prevent recurrences when repairing hernias, the mesh should be large enough to provide sufficient overlap beyond the margins of the defect.If fixation is used, careful attention to mesh fixation placement and spacing will help prevent excessive tension or gap formation between the mesh and fascial tissue." a review of the manufacturing records was performed and found that the lot was manufactured to specification.Note the date of event is estimated as an exact date was not provided.Should additional information be obtained, a supplemental emdr will be submitted.Note: the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Remain implanted.
 
Event or Problem Description
It was reported that on (b)(6) 2018 the patient underwent the repair of a left inguinal hernia.The surgeon reports the procedure was ¿perfectly adequate¿ and ¿felt the mesh was placed well.¿ ten days postoperative a recurrence was identified.To date there has been no surgical intervention.

Brand Name
ONFLEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7754417
Report Number1213643-2018-02623
Device Sequence Number11265807
Product Code FTL
UDI-Device Identifier00801741074431
UDI-Public(01)00801741074431
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K142711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2020
Device Catalogue Number0115411
Device Lot NumberHUBX1996
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2018
Initial Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR